Ohio, 2018Winter Storm in Ohio, March 1 to 3, 2018
March 1 to 3, 2018 · NWS CLE · 5 events in 5 counties and zones
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $900,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries in the Cleveland area between 2 and 3 am and ended along the Pennsylvania border just after daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. Totals from Cuyahoga County included 8.0 inches in Beachwood; 7.1 inches in North Royalton and 6.0 inches in Bedford. Totals from Summit County included 7.0 inches in Akron; 6.8 inches in Fairlawn; 6.1 inches in Cuyahoga Falls and 6.0 inches in Green Township. In Ashtabula County a peak total of 11.0 inches was reported in Jefferson with 9.0 inches at both Conneaut and Kellogsville. Other totals from the county included 8.5 inches in Ashtabula; 6.5 inches in Dorset and 6.0 inches south of Geneva. A peak total of 11.0 inches was reported in Geauga County to the north of Chardon. Other totals from Geauga County included 9.2 inches in Montville Township, 9.0 in Chardon and 6.0 inches at both Burton and Thompson. Many accidents were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Mar 1, 3:31 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 1, 3:31 PM EST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
331 PM EST Thu Mar 1 2018
.SYNOPSIS...
Low pressure will move out of central Ohio tonight across western
Pennsylvania and continue to deepen through this evening. A coastal
low will absorb the Ohio low pressure system overnight and extend a
trough back northwest over the local area by tomorrow morning. The
combined low pressure system will move slowly east of the Atlantic
Coast and allow a ridge of high pressure to build into the local
area Saturday and Sunday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
A very messy situation continues to evolve across the forecast area
this afternoon. An upper level trough is gradually moving east and
becoming negatively tilted. As this shift occurs, an upper level
low pressure system will develop just northwest of the forecast
area. In the meantime, as the upper level trough becomes negatively
tilted, rapid intensification of the surface low pressure system
will continue to take place over eastern Ohio and northwest
Pennsylvania. As the upper level low descends southeast toward the
area, we are expecting dynamic cooling to take place and rapidly
transition the rain over to snow. We are already seeing signs of
bright banding over Lake Erie and surface observations are beginning
to report snow across southeast lower Michigan into northwest Ohio.
Detroit is already reporting 1/4SM S+. Snow will continue to
develop across the area this evening with a potential for heavy snow
at times producing snowfall rates of 1 to 2 inches an hour. Once
the snow starts to stick to the warm ground in the 40s, it will act
as an insulator and allow the heavy snow to accumulate quickly.
Latest models all agree that the heaviest snow will occur from
Cuyahoga County northeast across the snowbelt counties in northeast
Ohio and northwest Pennsylvania. We increased snowfall
accumulations in this area significantly to around 8 inches in
western Cuyahoga County to 12 inches in Lake, Ashtabula, and Geauga
Counties, and 10 to 14 inches in Erie and northern Crawford County
of Pennsylvania. We issued a Winter Storm Warning for the counties
just mentioned and a Winter Weather Advisory for Lorain, Medina,
Summit, Portage, and Trumbull Counties. All of the warning and
advisory start at 7 PM this evening and go to Noon tomorrow.
Snowfall rates over the Toledo and Findlay area will be heavy at
times initially but the moisture will begin to pull out of that area
fairly quickly tonight. Expecting around 3 inches in that area. The
southern tier counties will see a general 1 to 3 inches of
accumulation of snow as they will be the last to change over from
rain to snow.
As the storm system continues to deepen, winds are expected to
increase on the back side of the low pressure as well. Made some
adjustments to the wind advisory and expecting winds to gust at
times to 45 to 50 MPH.
All of this mess will pull out to the east tomorrow morning and take
the snow and wind with it. The surface low will become absorbed in
the East Coast low pressure system. This will allow a ridge of high
pressure to build east toward the area Friday afternoon into Friday
night. The air mass behind the low pressure system is not all that
cold and temperatures will recover back into the upper 30s in the
west tomorrow but remain in the lower 30s in the east under the
cloud cover. Skies will clear out over the western half of the
forecast area Friday night and go partly cloudy in the east. This
will allow temperatures to drop into the 20s across the area. Winds
should be light enough 5 to 10 knots to allow for some radiational
cooling as well.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
High pressure will slowly work across the Great Lakes over the
weekend. The eastward progress will be slowed as the upper low cuts
off just off the east coast. The north wind will likely lead to
some scattered to broken stratocumulus on Saturday over the hills of
northeast OH and especially northwest PA. The wind off the lake will
keep temperatures suppressed near Lake Erie. Forecast highs will be
a little below normal, mostly 35 to 40.
Sunday should be sunny, perhaps a few cirrus patches. The lake
breeze will persist with 30s at the lakeshore but 40s elsewhere.
Clouds will begin to increase on Monday as another large storm
system spirals across the upper midwest, Temperatures will continue
to moderate although the southeast boundary wind will not tap the
very warmest air. The ESE wind will likely keep Toledo chilled.
forecast high temps will reach 50 from Marion to Canton and points
south with 40s elsewhere.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Models begin the long term period out of phase leading toward a low
confidence forecast for early next week. Have leaned toward the
ECMWF solution which shows a surface low in southern MN early
Tuesday with a cold front extending east which moves through the
area Monday night into early Tuesday. Will have likely pops through
the night for the frontal passage. Tuesday the ECMWF shows a dry
slot moving in ahead of the approaching low in IA. The GFS, on the
other hand, has low pressure already moving in with lots of
moisture. Will limit pops to low chance west up to 50% east for the
exiting system. If the GFS proves correct these numbers will need
to be raised. Wednesday through Thursday the ECMWF has the low move
across the area so will have chance pops Wednesday for now tapering
to slight chance Thursday as most forcing moves east. Temps in the
40s Tuesday and close to 40 Wed and Thursday.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
A deepening low pressure system will track across northern OH
into northwestern PA late this afternoon/evening. IFR conditions
will continue with the possible exception of KCAK and KYNG for
a while into mid/late afternoon. ENE Winds will shift and
become NNW and wind speeds and gusts will increase dramatically
late this afternoon and this evening as the surface low moves
east of the area. Wind gusts of 40 knots or locally higher are
possible. Rain will change to snow with the wind shift. IFR
conditions in snow will continue for 4-6 hours after the wind
shift, then conditions will improve to MVFR and IFR from west
to east late tonight and Friday morning.
OUTLOOK...Non-VFR developing Tuesday.
&&
.MARINE...
Gale warnings remains in effect for Lake Erie. Strong
northeasterlies will back to northwest as low pressure slides just
south of the lake this evening. High water will persists across
western lake Erie until the wind shifts more northwesterly this
evening.
Northwest winds will gradually diminish on Saturday as high pressure
begins to build across the Great Lakes. It will take until Sunday
night and Monday for winds to come around southeast. The next front
will likely cross the lake on Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Friday for OHZ003-007>014-018>023-
027>033-036>038-047-089.
Winter Storm Warning from 7 PM this evening to noon EST Friday
for OHZ011>014-089.
Winter Weather Advisory from 7 PM this evening to noon EST
Friday for OHZ010-020>023.
Lakeshore Flood Warning until 10 PM EST this evening for
OHZ003-007>009.
PA...Wind Advisory until 4 AM EST Friday for PAZ001>003.
Winter Storm Warning from 7 PM this evening to noon EST Friday
for PAZ001>003.
MARINE...Gale Warning until 4 AM EST Friday for LEZ142>149-162>169.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Kosarik
LONG TERM...TK
AVIATION...Kosarik
MARINE...TKHazardous weather outlook, Mar 1, 3:12 PM EST, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
312 PM EST Thu Mar 1 2018
OHZ011>014-089-PAZ001>003-022015-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
312 PM EST Thu Mar 1 2018
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST
FRIDAY...
This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ010-020>023-022015-
Lorain-Medina-Summit-Portage-Trumbull-
312 PM EST Thu Mar 1 2018
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON
EST FRIDAY...
This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Winter Weather Advisory.
More moderate to locally heavy rain is expected through this
afternoon. Some areas could experience minor flooding problems.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ003-007>009-022015-
Lucas-Ottawa-Sandusky-Erie-
312 PM EST Thu Mar 1 2018
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Lakeshore Flood Warning.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ006-017-022015-
Wood-Hancock-
312 PM EST Thu Mar 1 2018
This Hazardous Weather Outlook is for northwest Ohio.
.DAY ONE...This Afternoon and Tonight.
More moderate to locally heavy rain is expected this evening before
changing over to snow. Some areas could experience minor flooding
problems.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ018-019-027>033-036>038-047-022015-
Seneca-Huron-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-
312 PM EST Thu Mar 1 2018
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
More moderate to locally heavy rain is expected today. Some areas
could see an inch of rain which could lead to minor flooding
problems.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ061-142>149-162>169-022015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
312 PM EST Thu Mar 1 2018
...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Winter Storm, Cuyahoga
- When
- March 1, 6:00 PM EST to March 3, 3:00 AM EST
- Where
- Cuyahoga forecast zone
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.479, -81.678 (the zone’s center; the record gives no point)
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation initially began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries a couple hours before daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. Totals from Cuyahoga County included 8.0 inches in Beachwood; 7.1 inches in North Royalton and 6.0 inches in Bedford. Many accidents were reported.
Winter Storm, Summit
- When
- March 1, 7:00 PM EST to March 2, 5:00 AM EST
- Where
- Summit forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 41.126, -81.532 (the zone’s center; the record gives no point)
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation initially began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries a couple hours before daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. Totals from Summit County included 7.0 inches in Akron; 6.8 inches in Fairlawn; 6.1 inches in Cuyahoga Falls and 6.0 inches in Green Township. Many accidents were reported.
Winter Storm, Geauga
- When
- March 1, 7:00 PM EST to March 2, 6:00 AM EST
- Where
- Geauga forecast zone
- Property damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 41.500, -81.179 (the zone’s center; the record gives no point)
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation initially began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries a couple hours before daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. A peak total of 11.0 inches was reported in Geauga County to the north of Chardon. Other totals from Geauga County included 9.2 inches in Montville Township, 9.0 in Chardon and 6.0 inches at both Burton and Thompson. Many accidents were reported.
Winter Storm, Ashtabula
- When
- March 1, 8:00 PM EST to March 2, 8:00 AM EST
- Where
- Ashtabula forecast zone
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation initially began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries a couple hours before daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. In Ashtabula County a peak total of 11.0 inches was reported in Jefferson with 9.0 inches at both Conneaut and Kellogsville. Other totals from the county included 8.5 inches in Ashtabula; 6.5 inches in Dorset and 6.0 inches south of Geneva. Many accidents were reported.
Winter Storm, Ashtabula Lakeshore
- When
- March 1, 8:00 PM EST to March 2, 8:00 AM EST
- Where
- Ashtabula Lakeshore forecast zone
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
An area of deepening low pressure moved up the Ohio Valley on March 1st. The low moved across the southeastern corner of Ohio during the afternoon hours. A large area of precipitation fell to the north of the low track. The precipitation initially began as rain but changed to snow during the early evening hours as cold air filtered into the region on the backside of the low. Light to moderate snow then continued for much of the night. The heaviest snow fell during the late evening and early morning hours with visibilities a half mile or less. Winds gusted to more than 45 mph during the event. Peak gusts occurred around 8 pm and included 53 mph at Cleveland Burke Lakefront Airport and 48 mph at Cleveland Hopkins Airport. The snow tapered to flurries a couple hours before daybreak. Wind gusts dropped off quickly after midnight on the 2nd and by daybreak were no more than 20 mph. Accumulations of 6 to 10 inches of snow were reported across Cuyahoga, Summit, Geauga and Ashtabula Counties. The strong winds caused a lot of blowing and drifting and made driving difficult. Scattered power outages were also reported from the strong winds. In Ashtabula County a peak total of 11.0 inches was reported in Jefferson with 9.0 inches at both Conneaut and Kellogsville. Other totals from the county included 8.5 inches in Ashtabula; 6.5 inches in Dorset and 6.0 inches south of Geneva. Many accidents were reported.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Heavy Rain in California, March 1 to 4, 20182 deaths · 5 events
- High Wind in Connecticut, March 1 to 2, 20181 death · 2 injured · $650,000 · 60 kt wind · 7 events
- Flooding in Kentucky, March 1 to 17, 20181 death · $840,000 · 13 events
- Blizzard and Avalanche in California, March 1 to 3, 20181 death · 11 injured · 16 events
- Flood and Damaging Winds in Ohio, March 1, 20181 death · $5,000 · 3 events
- Winter Storm and Winter Weather in New York, March 1 to 2, 20181 death · 3 events
- High Wind in Virginia, March 1 to 3, 20181 injured · $1.6 million · 60 kt wind · 27 events
- Winter Storm and Avalanche in Nevada, March 1 to 4, 20181 injured · $3.0 million · 56 kt wind · 10 events
- Flooding in Illinois, March 1 to 18, 2018$1.0 million · 9 events
- High Wind in North Carolina, March 1 to 3, 2018$962,000 · 52 kt wind · 9 events
- Winter Storm in New York, March 1 to 2, 2018$555,000 · 17 events
- Flooding in Arkansas, March 1 to 6, 2018$1.0 million · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 745573, 745574, 745575, 745576, 745577.